# SDR CHQA20120308078

- Difficulty date: March 8, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 26,347 hours, 22,236 cycles
- Engine: Allsn AE3007A
- Engine time: 12,890 hours, 11,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUR GOUGES WERE FOUND ON THE LEFT SKIN PANEL BETWEEN FRAME 20 AND FRAME 22 BETWEEN STRINGERS 19L AND 17L.  THE LEFT SKIN BETWEEN FRAME 20 AND FRAME 22, AND BETWEEN STRINGERS 19L AND 17L WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-003415.
